Open Access
Translator Disclaimer
May, 1978 Nonparametric Estimation of Partial Transition Probabilities in Multiple Decrement Models
Odd Aalen
Ann. Statist. 6(3): 534-545 (May, 1978). DOI: 10.1214/aos/1176344198

Abstract

Nonparametric estimators are proposed for transition probabilities in partial Markov chains relative to multiple decrement models. The estimators are generalizations of the product limit estimator. We study the bias of the estimators, prove a strong consistency result and derive asymptotic normality of the estimators considered as stochastic processes. We also compute their efficiency relative to the maximum likelihood estimators in the case of constant forces of transition.

Citation

Download Citation

Odd Aalen. "Nonparametric Estimation of Partial Transition Probabilities in Multiple Decrement Models." Ann. Statist. 6 (3) 534 - 545, May, 1978. https://doi.org/10.1214/aos/1176344198

Information

Published: May, 1978
First available in Project Euclid: 12 April 2007

zbMATH: 0383.62057
MathSciNet: MR478510
Digital Object Identifier: 10.1214/aos/1176344198

Subjects:
Primary: 62G05
Secondary: 62E20 , 62G20 , 62M05

Keywords: competing risks , Life table , Markov chain estimation , Multiple decrement model , non-parametric theory , partial Markov chain , partial transition probability , product limit estimator

Rights: Copyright © 1978 Institute of Mathematical Statistics

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.6 • No. 3 • May, 1978
Back to Top